User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Lin, Lina; Drton, Mathias; Shojaie, Ali 
Title:
Estimation of high-dimensional graphical models using regularized score matching 
Abstract:
Graphical models are widely used to model stochastic dependences among large collections of variables. We introduce a new method of estimating undirected conditional independence graphs based on the score matching loss, introduced by Hyvärinen (2005), and subsequently extended in Hyvärinen (2007). The regularized score matching method we propose applies to settings with continuous observations and allows for computationally efficient treatment of possibly non-Gaussian exponential family models....    »
 
Keywords:
Conditional independence graph, exponential family, graphical model, high-dimensional statistics, score matching, sparsity 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Electronic Journal of Statistics 
Year:
2016 
Journal volume:
10 
Year / month:
2016-04 
Quarter:
2. Quartal 
Month:
Apr 
Journal issue:
Pages contribution:
806-854 
Language:
en 
Fulltext / DOI:
Publisher:
Institute of Mathematical Statistics 
E-ISSN:
1935-7524 
Date of publication:
06.04.2016